# SDR IPXA2016083107679

- Difficulty date: August 5, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: AFJ706311
- Condition: Corroded
- Location: Ctr Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY ROLLER TRAY CORRODED AT RT SIDE, BS 1701.  REPAIRED IAW EA 011-2550-01-A6411 REV. IR AND EO MD11-2550-61652-A.
